# SDR HNAA2023080700282

- Difficulty date: July 13, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER AFT BELLY PANEL EXTERNAL FUSELAGE STGR 19L PREVIOUS REPAIR IS CHAFED BTW FR 52-53.  REMOVED CHAFED PREVIOUS REPAIR UNDER AFT BELLY PANEL EXTERNAL FUSELAGE STR 19L BTW FR 52-53 AND REPAIRED STR 19L IAW PIEDMONT EO1-53-23-0210 AND EMB 145 SRM 53-24-02RE ITEM 2, FIG 201.
